RUS  ENG ЖУРНАЛЫ   ПЕРСОНАЛИИ   ОРГАНИЗАЦИИ   КОНФЕРЕНЦИИ   СЕМИНАРЫ   ВИДЕОТЕКА   ПАКЕТ AMSBIB
Общая информация
Последний выпуск
Архив
Импакт-фактор

Поиск публикаций
Поиск ссылок

RSS
Последний выпуск
Текущие выпуски
Архивные выпуски
Что такое RSS



Журн. матем. физ., анал., геом.:
Год:
Том:
Выпуск:
Страница:
Найти






Персональный вход:
Логин:
Пароль:
Запомнить пароль
Войти
Забыли пароль?
Регистрация


Матем. физ., анал., геом., 2005, том 12, номер 1, страницы 114–118 (Mi jmag176)  

Краткие сообщения

D'Alembert–Liouville–Ostrogradskii formula and related results

I. Roitberga, A. Sakhnovichb

a Chair of Mathematical Analysis, Chernigov State Pedagogical University, 53 Getmana Polubotka, Chernigov, 14013, Ukraine
b Branch of Hydroacoustics, Marine Institute of Hydrophysics, National Academy of Sciences of Ukraine, 3 Preobrazhenskaya, Odessa, 65026, Ukraine

Аннотация: Results, that generalize previous important results of the d'Alembert–Liouville–Ostrogradskii formula type by F. S. Rofe-Beketov, are obtained. The $2p\times 2p$ fundamental solution of the first order system is recovered by its $2p\times p$ block $Y_0$. Applications to the asymptotics of the continuous analogs of polynomial kernels and to the pseudo-Hermitian quantum mechanics are treated. Similar to the F. S. Rofe-Beketov results the invertibility of the $p \times p$ blocks of $Y_0$ on the interval is not required.

Полный текст: PDF файл (210 kB)
Полный текст: http:/.../abstract.php?uid=m12-0114e

Реферативные базы данных:
Тип публикации: Статья
MSC: 34A30, 34D05, 81Q99
Поступила в редакцию: 30.06.2004
Язык публикации: английский

Образец цитирования: I. Roitberg, A. Sakhnovich, “D'Alembert–Liouville–Ostrogradskii formula and related results”, Матем. физ., анал., геом., 12:1 (2005), 114–118

Цитирование в формате AMSBIB
\RBibitem{RoiSak05}
\by I.~Roitberg, A.~Sakhnovich
\paper D'Alembert--Liouville--Ostrogradskii formula and related results
\jour Матем. физ., анал., геом.
\yr 2005
\vol 12
\issue 1
\pages 114--118
\mathnet{http://mi.mathnet.ru/jmag176}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2135429}
\zmath{https://zbmath.org/?q=an:1078.34506}


Образцы ссылок на эту страницу:
  • http://mi.mathnet.ru/jmag176
  • http://mi.mathnet.ru/rus/jmag/v12/i1/p114

    ОТПРАВИТЬ: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Просмотров:
    Эта страница:67
    Полный текст:31
     
    Обратная связь:
     Пользовательское соглашение  Регистрация  Логотипы © Математический институт им. В. А. Стеклова РАН, 2019